| Model Number |
9-ASD-019 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 19mm amplatzer septal occluder was selected for implant using a 10f amplatzer trevisio delivery system.During implant, cobra deformation was observed.There was interaction with cardiac structures during deployment.No kinks or bends were observed with the delivery system.The occluder was never released from the delivery cable while inside the patient and removed.The occluder was exchanged for a new 19mm amplatzer septal occluder, which was successfully implanted using the same delivery system.No patient consequences were reported.
Additional Manufacturer Narrative
An event of device deformity could not be confirmed.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.One photo was received from the field showing a cobra deformation upon deployment outside the patient.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.The cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Please note that per the instructions for use, the recommended size delivery system for use with a 19 mm amplatzer septal occluder is an 8f.
Event or Problem Description
N/a.